MAUDE Adverse Event Report: CANDID CARE CO. CANDID ALIGNER SYSTEM; ALIGNER SEQUENTIAL

CANDID CARE CO. CANDID ALIGNER SYSTEM; ALIGNER SEQUENTIAL
Model Number FA-0001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint locking (2672)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the provider/patient, there is no evidence that supports or opposes the fact that the aligners caused, contributed or would likely cause or contribute to the reported event.This event is being file as a mdr since the provider/patient reported symptoms or physiological condition related to temporomandibular disorder (tmd).
 
Event or Problem Description
The provider/patient reported the following:" we put together a candid txp together in (b)(6) 2025.Throughout treatment the patient has had concerns about her bite not coming together at all, at one point it started causing some symptoms of tmd.I saw her on (b)(6) 2025 and noted she was having premolar interferences on both sides in her occlusion that was preventing any other teeth from occluding.At that time i encouraged her to be patient that these interferences would move out of the way and her bite would come together.She is now on aligner 21 of 25 and still reports she cannot close down/can't bite.The patient is coming on next week monday for me to take a look.I was just reviewing her treatment plan at stage zero and comparing it to our photos and am starting to get concerned that the bite was off in the digital candid treatment plan starting point.If you look at the candid plan and compare it to the photos it appears the digital setup at stage zero has a lot more overjet on teeth #12 and 13 (where her occlusal interference is) when compared to the photos i submitted.Hopefully i'm wrong about this but wanted you to review and hear your thoughts.Should we consider stopping and re-scanning or having her finish the treatment then consider refinement or bite adjustment.".

Brand Name
CANDID ALIGNER SYSTEM
Common Device Name
ALIGNER SEQUENTIAL
Manufacturer (Section D)
CANDID CARE CO.
1200 chambers road
suite 307
columbus OH 43212
Manufacturer (Section G)
CANDID CARE CO.
1200 chambers road
suite 307
columbus OH 43212
Manufacturer Contact
jim churchill
1200 chambers road
suite 307
columbus, OH 43212
8442956915
MDR Report Key24716237
Report Number3015179606-2026-00011
Device Sequence Number17562093
Product Code NXC
UDI-Device Identifier00850004223567
UDI-Public00850004223567
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFA-0001
Device Catalogue NumberFGS-0002
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale